MAUDE Adverse Event Report: PHILIPS VOLCANO VISIONS PV .018 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO VISIONS PV .018 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 86700
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a visions pv.018 catheter was used in a fistulagram procedure.When the catheter was removed from the patient, a missing distal tip was noted.Fluoroscopy identified the distal tip was still over the wire inside the patient¿s mid-upper arm level.The wire was gently retracted with the distal tip into the sheath.Compression was applied for hemostasis on the fistula and an incision was made at the level of the sheath.The sheath was removed and the distal tip was fished out using surgical instruments.The incision was closed after all materials were removed.Fluoroscopy confirmed no piece was retained inside the patient.The patient was discharged as expected with no injury reported.This adverse event and product problem is being submitted due to the tip separation requiring surgical intervention.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.The visions pv.018 catheter was discarded by the facility, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VISIONS PV .018 CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key16526490
Report Number3008363989-2023-00010
Device Sequence Number5259444
Product Code OBJ
UDI-Device Identifier00184360000037
UDI-Public(01)00184360000037(11)230104(17)250104(10)0302794279
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K150442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2025
Device Model Number86700
Device Catalogue Number400-0200.285
Device Lot Number0302794279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MFG UNK: 6F INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown